메뉴 건너뛰기




Volumn 6, Issue 2, 2001, Pages 119-204

Invariant tori in non-degenerate nearly integrable Hamiltonian systems

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000285454     PISSN: 15603547     EISSN: 14684845     Source Type: Journal    
DOI: 10.1070/RD2001v006n02ABEH000169     Document Type: Review
Times cited : (218)

References (33)
  • 1
    • 0002764805 scopus 로고
    • Proof of A. N. Kolmogorov's theorem on the preservation of quasi-periodic motions under small perturbations of the Hamiltonian
    • V. I. Arnol'd. Proof of A. N. Kolmogorov's theorem on the preservation of quasi-periodic motions under small perturbations of the Hamiltonian. Russian Math. Surveys 18. 1963. P. 9-36.
    • (1963) Russian Math. Surveys , vol.18 , pp. 9-36
    • Arnol'd, V.I.1
  • 2
    • 28644434035 scopus 로고
    • A strengthened extremal property of Chebyshev polynomials
    • V. I. Bakhtin. A strengthened extremal property of Chebyshev polynomials. Matematika 42. 1987. P. 24-26.
    • (1987) Matematika , vol.42 , pp. 24-26
    • Bakhtin, V.I.1
  • 3
    • 0003813316 scopus 로고    scopus 로고
    • Preprint 32-98. Dipartimento di Matematica, Universit di Roma Tor Vergata
    • A. Berretti and G. Gentile. Bryuno Function and the Standard Map. Preprint 32-98. Dipartimento di Matematica, Universit di Roma Tor Vergata. P. 32.
    • Bryuno Function and the Standard Map , pp. 32
    • Berretti, A.1    Gentile, G.2
  • 4
    • 0031287692 scopus 로고    scopus 로고
    • On Melnikov's persistency problem
    • J. Bourgain. On Melnikov's persistency problem. Math. Res. Lett. 4. 1997. P. 445-458.
    • (1997) Math. Res. Lett. , vol.4 , pp. 445-458
    • Bourgain, J.1
  • 6
    • 33947174096 scopus 로고
    • On Conditions for Nondegeneracy in Kolmogorov's Theorem
    • A. D. Bruno. On Conditions for Nondegeneracy in Kolmogorov's Theorem. Soviet Math. Dokl. 45. 1992. P. 221-225.
    • (1992) Soviet Math. Dokl. , vol.45 , pp. 221-225
    • Bruno, A.D.1
  • 7
    • 0001078319 scopus 로고
    • Existence of KAM Tori in Degenerate Hamiltonian Systems
    • Ch.-Q. Cheng and Y.-S. Sun. Existence of KAM Tori in Degenerate Hamiltonian Systems. J. Diff. Equ. 114. 1994. P. 288-335.
    • (1994) J. Diff. Equ. , vol.114 , pp. 288-335
    • Cheng, Ch.-Q.1    Sun, Y.-S.2
  • 8
    • 0000412297 scopus 로고
    • Pertubations of stable invariant tori for Hamiltonian systems
    • L. H. Eliasson. Pertubations of stable invariant tori for Hamiltonian systems. Ann. Sc. Norm. Super. Pisa, CL Sci., IV. Ser. 15, 1988. P. 115-147.
    • (1988) Ann. Sc. Norm. Super. Pisa, CL Sci., IV. Ser. , vol.15 , pp. 115-147
    • Eliasson, L.H.1
  • 9
    • 0003053373 scopus 로고
    • On the conservation of hyperbolic invariant tori for Hamiltonian systems
    • S. M. Graff. On the conservation of hyperbolic invariant tori for Hamiltonian systems. J. Diff. Equations 15. 1974. P. 1-69.
    • (1974) J. Diff. Equations , vol.15 , pp. 1-69
    • Graff, S.M.1
  • 10
    • 0001246972 scopus 로고
    • On the persistence of conditionally periodic motions under a small change of the Hamilton function
    • A. N. Kolmogorov. On the persistence of conditionally periodic motions under a small change of the Hamilton function. Doklady Akad. Nauk SSSR, 98. 1954. P. 527-530.
    • (1954) Doklady Akad. Nauk SSSR , vol.98 , pp. 527-530
    • Kolmogorov, A.N.1
  • 11
    • 0001020164 scopus 로고
    • On some cases of the conservation of-conditionally periodic motions under a small change of the Hamiltonian function
    • V. K. Melnikov. On some cases of the conservation of-conditionally periodic motions under a small change of the Hamiltonian function. Soviet Math. Dokl. 6. 1965. P. 1592-1596.
    • (1965) Soviet Math. Dokl. , vol.6 , pp. 1592-1596
    • Melnikov, V.K.1
  • 12
    • 3042570326 scopus 로고
    • Convergent series expansions for quasi-periodic motions
    • J. Moser. Convergent series expansions for quasi-periodic motions. Math. Ann. 169. 1967. P. 136-176.
    • (1967) Math. Ann. , vol.169 , pp. 136-176
    • Moser, J.1
  • 13
    • 0003292012 scopus 로고
    • Stable and random motions in dynamical systems
    • Princeton University Press, Princeton, New Jersey
    • J. Moser. Stable and random motions in dynamical systems. (Annals of Mathematics Studies Number 77). Princeton University Press, Princeton, New Jersey 1973.
    • (1973) Annals of Mathematics Studies Number 77
    • Moser, J.1
  • 14
    • 0001493161 scopus 로고
    • Germes de feulletages holomorphes à holomie prescrite
    • R. Pérez-Marco and J.-C. Yoccoz. Germes de feulletages holomorphes à holomie prescrite. Asterisque 222. 1994. P. 345-371.
    • (1994) Asterisque , vol.222 , pp. 345-371
    • Pérez-Marco, R.1    Yoccoz, J.-C.2
  • 15
    • 0000882204 scopus 로고
    • On elliptic lower dimensional tori in Hamiltonian systems
    • J. Pöschel. On elliptic lower dimensional tori in Hamiltonian systems. Math. Z. 202. 1989. P. 559-608.
    • (1989) Math. Z. , vol.202 , pp. 559-608
    • Pöschel, J.1
  • 16
    • 0002103708 scopus 로고
    • Avoiding the Jordan canonical form in the discussion of linear systems with constant coefficients
    • E. J. Putzer. Avoiding the Jordan canonical form in the discussion of linear systems with constant coefficients. Am. Math. Monthly 73. 1966. P. 2-4.
    • (1966) Am. Math. Monthly , vol.73 , pp. 2-4
    • Putzer, E.J.1
  • 17
    • 0001575219 scopus 로고
    • Diophantine approximation on submanifolds of Euclidean space
    • A. S. Pyartli. Diophantine approximation on submanifolds of Euclidean space. Funct. Anal. Appl. 3. 1969. P. 303-306.
    • (1969) Funct. Anal. Appl. , vol.3 , pp. 303-306
    • Pyartli, A.S.1
  • 18
    • 0006666123 scopus 로고
    • On the existence of invariant curves of twist mappings of an annulus
    • H. Rüssmann. On the existence of invariant curves of twist mappings of an annulus. Geometric Dynamics. Springer Lecture Notes 1007, 1983. P. 677-718.
    • (1983) Geometric Dynamics. Springer Lecture Notes , vol.1007 , pp. 677-718
    • Rüssmann, H.1
  • 19
    • 0009179791 scopus 로고
    • Non-degeneracy in the perturbation theory of integrable dynamical systems
    • H. Rüssmann. Non-degeneracy in the perturbation theory of integrable dynamical systems. London Math. Soc. Lecture Note Series 134. 1989. P. 5-18.
    • (1989) London Math. Soc. Lecture Note Series , vol.134 , pp. 5-18
    • Rüssmann, H.1
  • 20
    • 0040170409 scopus 로고
    • Nondegeneracy in the perturbation theory of integrable dynamical systems. Stochastics, Algebra and Analysis in Classical and Quantum Dynamics
    • Kluwer Academic
    • H. Rüssmann. Nondegeneracy in the perturbation theory of integrable dynamical systems. Stochastics, Algebra and Analysis in Classical and Quantum Dynamics, Math. and its Appl. V. 59. P. 211-223. Kluwer Academic 1990.
    • (1990) Math. and Its Appl. , vol.59 , pp. 211-223
    • Rüssmann, H.1
  • 21
    • 0001993891 scopus 로고
    • On the frequencies of quasi periodic solution of analytic nearly integrable Hamiltonian systems
    • Euler Int. Math. Inst. St. Petersburg . PNLDE 12. Birkhauser
    • H. Rüssmann. On the frequencies of quasi periodic solution of analytic nearly integrable Hamiltonian systems. Seminar on Dynamical Systems. Euler Int. Math. Inst. St. Petersburg 1991. PNLDE 12. P. 160-183. Birkhauser 1994.
    • (1991) Seminar on Dynamical Systems , pp. 160-183
    • Rüssmann, H.1
  • 22
  • 23
    • 33748608527 scopus 로고    scopus 로고
    • Invariant tori of Hamiltonian systems nondegenerate in the sense of Rüssmann
    • M. B. Sevryuk. Invariant tori of Hamiltonian systems nondegenerate in the sense of Rüssmann. Dokl. Akad. Nauk 346. 1996. P. 590-593.
    • (1996) Dokl. Akad. Nauk , vol.346 , pp. 590-593
    • Sevryuk, M.B.1
  • 27
    • 0031285618 scopus 로고    scopus 로고
    • Invariant tori for nearly integrable Hamiltonian systems with degeneracy
    • J. Xu, J. You, and Q. Qiu. Invariant tori for nearly integrable Hamiltonian systems with degeneracy. Math. Z. 226. 1997. P. 375-387.
    • (1997) Math. Z. , vol.226 , pp. 375-387
    • Xu, J.1    You, J.2    Qiu, Q.3
  • 28
    • 52549089855 scopus 로고    scopus 로고
    • Persistence of Lower Dimensional Tori under the First Melnikov's Non-resonance Condition
    • to appear
    • J. Xu and J. You. Persistence of Lower Dimensional Tori Under the First Melnikov's Non-resonance Condition. J. des Math. Pures et Apliquees to appear.
    • J. des Math. Pures et Apliquees
    • Xu, J.1    You, J.2
  • 29
    • 0002867478 scopus 로고
    • Linéarization des germes de difféomorphismes holomorphes de (ℂ, 0)
    • J.-C. Yoccoz. Linéarization des germes de difféomorphismes holomorphes de (ℂ, 0). C. R. Acad. Sci. Paris 306. 1988. P. 55-58.
    • (1988) C. R. Acad. Sci. Paris , vol.306 , pp. 55-58
    • Yoccoz, J.-C.1
  • 30
    • 0002419166 scopus 로고
    • Petit diviseurs en dimension 1
    • J.-C. Yoccoz. Petit diviseurs en dimension 1. Astérisque 231. 1995.
    • (1995) Astérisque , vol.231
    • Yoccoz, J.-C.1
  • 31
    • 0033540589 scopus 로고    scopus 로고
    • Perturbation of Lower Dimensional Tori for Hamiltonian Systems
    • J. You. Perturbation of Lower Dimensional Tori for Hamiltonian Systems. J. Differential Equations 152. 1999. P. 1-29.
    • (1999) J. Differential Equations , vol.152 , pp. 1-29
    • You, J.1
  • 32
    • 84980189959 scopus 로고
    • Generalized implicit function theorems with applications to some small divisor problems, I and II
    • E. Zehnder. Generalized implicit function theorems with applications to some small divisor problems, I and II. Comm. Pure Appl. Math. 28. 1975. P. 91-140
    • (1975) Comm. Pure Appl. Math. , vol.28 , pp. 91-140
    • Zehnder, E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.